# SDR CALA9601365

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14239
- Make and model: Boeing 737214
- Aircraft serial: 19920
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FOUR .125 INCH CRACKS IN SECTION 41, LT FORWARD FUSELAGE EXTERNAL SKIN PANEL.  THE CRACKED AREA WAS CUT OUT, FILLERS AND DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 51-10-2 AND EA 5310-01188.
